Duke Mathematical Journal

Zeros of functions in the Bergman spaces

Charles Horowitz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 4 (1974), 693-710.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310733

Digital Object Identifier
doi:10.1215/S0012-7094-74-04175-1

Mathematical Reviews number (MathSciNet)
MR0357747

Zentralblatt MATH identifier
0293.30035

Subjects
Primary: 30A08

Citation

Horowitz, Charles. Zeros of functions in the Bergman spaces. Duke Math. J. 41 (1974), no. 4, 693--710. doi:10.1215/S0012-7094-74-04175-1. https://projecteuclid.org/euclid.dmj/1077310733


Export citation